| Catalog Number |
03.211.415 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the event occurred on (b)(6) 2018, during charcot midfoot fusion.While applying the compression layer, the surgeon went too far when using the compression wire and the thread snapped off.Another wire was used to complete the surgery.There was a 2-minute surgical delay reported.The procedure was completed successfully.This report is for one (1) 1.6mm compression wire 15mm thread/150mm length.This is report 1 of 1 for (b)(4).